The fixity of groups of prime-power order

M. F. Newman, E. A. O’Brien, Aner Shalev

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

It is well known that the only groups of prime-power order which can act fixed point freely on a complex linear space are the cyclic or generalised quaternion groups. Given a positive integer f and a prime p exceeding f, we determine the p-groups which have a faithful complex representation such that the dimensions of the spaces of fixed points of non-trivial elements are at most f.

Original languageAmerican English
Pages (from-to)225-231
Number of pages7
JournalBulletin of the London Mathematical Society
Volume27
Issue number3
DOIs
StatePublished - May 1995

Fingerprint

Dive into the research topics of 'The fixity of groups of prime-power order'. Together they form a unique fingerprint.

Cite this